# SDR DALA2018032201837

- Difficulty date: March 21, 2018
- Submitted: March 22, 2018
- Operation: Air carrier
- Aircraft: N948DL
- Make and model: Doug MD-88
- Aircraft serial: 49879
- Aircraft time: 73,681 hours, 55,343 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TOP AFT LEFT AND RIGHT OVER WING EMERGENCY DOOR EMERGENCY LIGHT INOP. T/S TOP AFT LT/RT OVER WING EXIT DOOR EMERGENCY LIGHT PER AMM 33-50. R&R EMERGENCY BATTERY PACK. OPS CK GOOD. OK FOR SVC.
